Mehmed Nurkanović (ORCID: 0000-0003-0202-0390)
Mehmed Nurkanović (ORCID: 0000-0003-0202-0390)
Department of Mathematics, Faculty of Natural Sciences and Mathematics, University of Tuzla
Potvrđena adresa e-pošte na untz.ba - Početna stranica
Naslov
Citirano
Citirano
Godina
Asymptotic behavior of a system of linear fractional difference equations
MRS Kulenović, M Nurkanović
Journal of Inequalities and Applications 2005 (2), 741584, 2005
802005
Asymptotic behavior of a competitive system of linear fractional difference equations
MRS Kulenović, M Nurkanović
Advances in Difference Equations 2006 (1), 019756, 2006
612006
Asymptotic behavior of a two dimensional linear fractional system of difference equations
MRS Kulenovic, M Nurkanovic
Radovi Matematicki (Sarajevo Journal of Mathematics) 11 (1), 59-78, 2002
452002
Global behavior of four competitive rational systems of difference equations in the plane
M Garić-Demirović, MRS Kulenović, M Nurkanović
Discrete Dynamics in Nature and Society 2009, 2009
412009
Global asymptotic behavior of a two-dimensional system of difference equations modeling cooperation
MRS Kulenović, M Nurkanović
Journal of Difference Equations and Applications 9 (1), 149-159, 2003
342003
Dynamics of an anti-competitive two dimensional rational system of difference equations
M Garic-Demirovic, M Nurkanovic
Sarajevo J. Math 7 (19), 39-56, 2011
222011
Global behavior of two competitive rational systems of difference equations in the plane
A Brett, MRS Kulenovic, M Garic-Demirovic, M Nurkanovic
Communications on Applied Nonlinear Analysis 16 (3), 1, 2009
202009
Basins of attraction of equilibrium points of second order difference equations
M Garić-Demirović, MRS Kulenović, M Nurkanović
Applied Mathematics Letters 25 (12), 2110-2115, 2012
192012
Global behavior of a two-dimensional competitive system of difference equations with stocking
MRS Kulenović, M Nurkanović
Mathematical and Computer Modelling 55 (7-8), 1998-2011, 2012
142012
Global dynamics of a rational system of difference equations in the plane
DZ Burgic, MRS Kulenovic, M Nurkanovic
Communications on Applied Nonlinear Analysis 15 (1), 71-84, 2008
142008
Global dynamics and bifurcations of certain second order rational difference equation with quadratic terms
SJ Hrustić, MRS Kulenović, M Nurkanović
Qualitative theory of dynamical systems 15 (1), 283-307, 2016
132016
Global dynamics of certain homogeneous second-order quadratic fractional difference equation
M Garić-Demirović, MRS Kulenović, M Nurkanović
The Scientific World Journal 2013, 2013
132013
Basins of attraction of an anti-competitive system of difference equations in the plane
MRS Kulenovic, M Nurkanovic
Communications on Applied Nonlinear Analysis 19 (2), 41-53, 2012
122012
Stability, Periodicity and Neimark–Sacker Bifurcation of Certain Homogeneous Fractional Difference Equations
M Garic-Demirovic, M Nurkanovic, Z Nurkanovic
International Journal of Difference Equations 12 (1), 27-53, 2017
102017
Local Dynamics and Global Stability of Certain Second Order Rational Difference Equation with Quadratic Terms
SJ Hrustic, MRS Kulenovic, M Nurkanovic
Discrete Dynamics in Nature and Society 2016 (15), 283-307, 2016
82016
Basins of Attraction of Certain Homogeneous Second Order Quadratic Fractional Difference Equation
M Garic-Demirovic, MRS Kulenovic, M Nurkanovic
Journal of Concrete and Applicable Mathematics 13 (3-4), 35-50, 2015
82015
Global dynamics of certain competitive system in the plane
MRS Kulenović, O Merino, M Nurkanović
Journal of Difference Equations and Applications 18 (12), 1951-1966, 2012
82012
Global dynamics of certain mix monotone difference equation
S Kalabušić, M Nurkanović, Z Nurkanović
Mathematics 6 (1), 10, 2018
62018
Global asymptotic stability and Naimark-Sacker bifurcation of certain mix monotone difference equation
MRS Kulenović, S Moranjkić, M Nurkanović, Z Nurkanović
Discrete Dynamics in Nature and Society 2018, 2018
32018
Stability, periodicity, and symmetries of certain second‐order fractional difference equation with quadratic terms via KAM theory
M Garić‐Demirović, M Nurkanović, Z Nurkanović
Mathematical Methods in the Applied Sciences 40 (1), 306-318, 2017
32017
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20